Two Heroin Overdoses in Santa Barbara

10 Comments
Reads 6309

By Roger the Scanner Guy on June 23, 2017 6:25PM

There are reports of two heroin overdoses within a half hour of each other. One was on the East Side, victim in respiratory arrest and being transported to Cottage Hospital. The other is Downtown in a gas station restroom, resported as possible 1144 (dead), but hopefully not..

Login to add Comments

10 Comments

Toggle Comments (Show)
robbinoneillgreory Aug 11, 2017 12:04 AM
Two Heroin Overdoses in Santa Barbara

Overdose Awareness Day. Please join us on Thursday, August 31, 2017 at 6:30 PM as we fill our hearts and community with awareness and hope. This is a time to remember and a time for change. We will be joining together to break stigma, celebrate recovery and remember those we have loved and lost. This is a free event for the Santa Barbara community sponsored by Recovery Fusion and Santa Barbara Addiction Treatment. . We will be lighting the way with violet colored luminaries walking from State Street to Stearn's Wharf. Names will be read honoring our loved ones ending with a moment of silence. Purple ribbons and candles will be provided. Everyone is welcome. Please call 805.689.1256 for further details. If you can't attend but would like your loved one's name honored please call us and we will add their name to the memorial list. Please help us share this post.

SoCalMommy Jun 26, 2017 08:44 AM
Two Heroin Overdoses in Santa Barbara

I hate heroin. My cousin is 27 and in the throes of heroin addiction. She has relapsed and now lost custody of her 15 month old son, whom she gave birth to while incarcerated... The father is her dealer, who has since been locked up... It's all so ugly. I just can't imagine what drives a person to even experiment with something so widely known as a devil's drug. Breaks my heart for the families of these individuals, who are helpless to save the ones they love. It's a desperation without words.

Roger Jun 24, 2017 04:04 PM
Two Heroin Overdoses in Santa Barbara

Me too that is why I'm posting these fentinol also responders are becoming ill from handling patients and I believe other things touched by someone who handled the drug having the drug on their hands. ...

smilee Jun 24, 2017 02:17 PM
Two Heroin Overdoses in Santa Barbara

I heard on the news last week that heroin is being cut with fentinol. And the fentinol is 50 - 75% stronger then it used to be so therefore causing overdoses.

Roger Jun 23, 2017 10:21 PM
Two Heroin Overdoses in Santa Barbara

I just love how no matter what I write it's up dated different...The first one on the East Side was in Respiratory arrest but not code blue, the one downtown was reported as a possible 1144 dead both were transported to Cottage hospital. All I heard.

Please Login or Register to comment on this.